# SDR 20000414SH005

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4068208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS OBSERVED ON DOUBLER PN 40682-10 AT BS 317.75.  THIS WAS LOCATED AT THE UPPER LEFT BOLT ALONG THE TOP OF THE WASHER.  CRACK WAS THREE-FOURTHS OF AN INCH IN LENGTH.  AFTER REMOVING THE VERTICAL, THE TOP OF THE BULKHEAD WAS FOUND TO HAVE A CRACK 1.25 INCHES ON THE LEFT SIDE SPANNING THE UPRIGHT BRACE.  THIS AIRCRAFT DOES NOT HAVE AD 96-12-12 APPLY PER THE SERIAL NUMBER.  SUBMITTER RECOMMENDED THIS AREA BE LOOKED AT ON THE NEXT HEAVY INSPECTION. AIRCRAFT TOTAL TIME IN SERVICE 14,601.7 HOURS.  (X)
